RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 202, Number 6  


MATHEMATICS
Synthesis of optimal controls for linear nonhomogeneous systems in the problem of minimizing the mean value of a quadratic functional
V. A. Andreev, Yu. F. Kazarinov, V. A. Yakubovich
1247
The solvability of the first boundary value problem for a sixth order differential equation of elliptic type
P. T. Dybov
1251
Invariant decision rules in sequential analysis
G. P. Klimov
1254
Invariant subspaces of the shift operator in certain weighted Hilbert spaces of sequences
B. I. Korenblum
1258
On parametric inequalities for functions of several variables
L. D. Kudryavtsev
1261
A locally analytic constructive function which is not analytic
V. A. Lifschitz
1265
On an upper bound for the potential of a plane electrostatic field
N. N. Meiman
1268
On $k$-covering mappings of separable metric spaces
A. V. Ostrovsky
1271
A factorization theorem for nonclosed sets
B. A. Pasynkov
1274
Regularity of stationary processes and factorization of operator functions
Yu. A. Rozanov
1277
Asymptotic behavior of the spectrum of operators defined by double Stieltjes operator integrals
S. Yu. Rotfeld
1280
Two inclusion theorems for a method of generalized summation of $T\{\lambda_k\}$ series
Yu. I. Khudak
1284

CYBERNETICS AND THE REGULATION THEORY
Circuits using threshold elements
O. B. Lupanov
1288

MECHANICS
On classical model of collective motions in the O. Bohr–Mottelson theory
V. G. Nevzglyadov
1292

PHYSICS
The effect of radiation on isothermal jump amplitude
V. A. Belokon'
1296

GEOPHYSICS
On the criteria of high seismicity
I. M. Gel'fand, Sh. A. Guberman, M. A. Izvekova, V. I. Keilis-Borok, E. Ya. Rantsman
1317

CRYSTALLOGRAPHY
A new type of Baumhauer's twins in crystals of landauite
E. S. Ilmenev, A. M. Portnov, S. V. Bochkov, S. I. Vostrova
1321
Crystalline structure of thalenite, $\mathrm{Y}_3[\mathrm{Si}_3\mathrm{O}_{10}](\mathrm{OH})$
A. N. Kornev, N. G. Batalieva, B. A. Maksimov, V. V. Ilyukhin, N. V. Belov
1324

Поправки к статье “Выпуклые функции потерь в теории несмещенного оценивания” (ДАН, т. 198, № 3, 1971 г.)
Yu. V. Linnik, A. L. Rukhin
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019